question-icon

Suggest remedy for accidental overdose of Domstal in a child

default
Posted on Mon, 1 Aug 2016
Question: Hi I gave my 4 year old daughter 5ml of domstall. I have misread the doctor prescription. Please help me what I should do now
doctor
Answered by Dr. Sandip Kabra (3 hours later)
Brief Answer:
Nothing to worry. 5ml dose is not harmful

Detailed Answer:
Hello,
Welcome to HCM,

Domstal (Domperidone) is a anti-emetic drugs and it is one of the safest drug of Allopathy.

Since you misread the prescription and gave 5ml dose of domstal,I would like to inform you that it is not harmful and it will NOT cause any ill effects,so no need to worry about it.

However,I would like to know about the medication which your doctor prescribed. You can also send me your doctor's prescription.

Regards,

Dr.Sandip Kabra

Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
Answered by
Dr.
Dr. Sandip Kabra

General & Family Physician

Practicing since :2009

Answered : 3078 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for accidental overdose of Domstal in a child

Brief Answer: Nothing to worry. 5ml dose is not harmful Detailed Answer: Hello, Welcome to HCM, Domstal (Domperidone) is a anti-emetic drugs and it is one of the safest drug of Allopathy. Since you misread the prescription and gave 5ml dose of domstal,I would like to inform you that it is not harmful and it will NOT cause any ill effects,so no need to worry about it. However,I would like to know about the medication which your doctor prescribed. You can also send me your doctor's prescription. Regards, Dr.Sandip Kabra